A. M. Siddiqui, T. Haroon, M. Rani and A. R. Ansari​, An analysis of the flow of a Power Law Fluid due to Ciliary Motion in an Infinite Channel, Journal of Biorheology, Vol 24(2), 56-69, 2010.
Doi: https://doi.org/10.1007/s12573-011-0026-3
A.R Ansari and A.M. Siddiqui A note on the Darcy–Forchheimer–Brinkman equation for fully developed flow through a porous channel bounded by flat plates, Journal of Porous Media, Vol 13(12), pp 1111-1117, 2010.
Doi: https://doi.org/10.1615/JPorMedia.v13.i12.60
A. R. Ansari, H. Temimi, M. Kinawi and A. M. Siddiqui. A note on certain perturbation methods for solving the problem of fully developed flow through a porous channel, IAENG International Journal of Applied Mathematics, Vol. 40(4), pp 224-232, 2010.
Doi: Access PDF
A. M. Siddiqui, T. Haroon, S. Bhatti and A. R. Ansari. A Comparison of the Adomian and Homotopy Perturbation Methods in Solving the Problem of Squeezing Flow Between Two Circular Plates, Mathematical Modelling & Analysis Vol 15(4), pp 491-504, 2010.
Doi: Access PDF
A.M. Sddiqui, A. R. Ansari and S. IrumA solution of the unsteady squeezing flow of a viscous fluid between parallel plates using the Homotopy Perturbation Method, International Journal of Nonlinear Dynamics And Engineering Science Vol. 1(2), p. 247-256, 2010
S. Iqbal, M. Idrees, A. M. Siddiqui and A. R. Ansari. Some Solutions of the Linear and Nonlinear Klein-Gordon Equations using the Optimal Homotopy Asymptotic Method, Applied Mathematics & Computation, Vol. 216(10), p 2898-2909, 2010.
A.R. Ansari, A.M. Siddiqui and T. Hayat An analysis of the swimming problem of a singly flagellated micro-organism in an MHD fluid flowing through a porous medium, Nonlinear Analysis: Real World Applications Vol. 11, p 22-28, 2010.